Alert archive / Kentucky / Flash Flood Warnings in 2015

Flash Flood Warning 8, NWS Wilmington, OH

June 30, 2015Gallatin County, Kentucky; Switzerland County, Indiana

NWS Wilmington, OH issued this flash flood warning at Jun 30, 2015, 4:37 PM EDT for Gallatin County, Kentucky; Switzerland County, Indiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2015, 4:37 PM EDT (20:37 UTC)
Expired
Jun 30, 2015, 7:30 PM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Switzerland County, IN, Gallatin County, KY

The radar

The Louisville radar (KLVX), 119 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.6 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 134 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
134 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
728 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

040 
WGUS51 KILN 302037
FFWILN
INC155-KYC077-302330-
/O.NEW.KILN.FF.W.0008.150630T2037Z-150630T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
437 PM EDT TUE JUN 30 2015

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN GALLATIN COUNTY IN NORTHERN KENTUCKY...
  SWITZERLAND COUNTY IN SOUTHEAST INDIANA...

* UNTIL 730 PM EDT.

* AT 431 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
  VERY HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN
  HAVE ALREADY FALLEN. HEAVY RAIN CONTINUES TO FALL WITH ANOTHER 2
  INCHES POSSIBLE. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE    
  FLASH FLOODING TO OCCUR.

* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...VEVAY AND
  WARSAW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3884 8520 3886 8488 3875 8488 3875 8501
      3876 8503 3874 8506 3874 8520

$$

CONIGLIO

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 1:27 PM EDT, 3 hours 10 minutes earlier.

Area forecast discussion, Jun 30, 1:27 PM EDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
127 PM EDT TUE JUN 30 2015

.SYNOPSIS...
A SURFACE LOW WILL TRACK TO THE LOWER GREAT LAKES FROM THE WESTERN
GREAT LAKES REGION TODAY. AT THE SAME TIME...THE AXIS OF AN UPPER
LOW WILL SLIDE EAST THROUGH THE GREAT LAKES AND OHIO VALLEY THIS
AFTERNOON AND EVENING. WEAK SURFACE HIGH PRESSURE WILL THEN
SETTLE OVER THE REGION WEDNESDAY INTO THURSDAY...WITH A LOW
CUTTING EAST THROUGH THE SOUTHERN OHIO AND TENNESSEE VALLEYS ON
THURSDAY AND THURSDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MORNING UPDATE GENERALLY ATTEMPTED TO TIME THE SHOWERS IN CENTRAL
OHIO OUT OF THE CWA AND TO NOSE THE AREA OF SHOWERS IN WEST
CENTRAL OHIO INTO THE CWA. UPSTREAM CONVECTIVE COMPLEX HAS LOST
THE DEEP CONVECTION AND SUBSEQUENT ELECTRICAL ACTIVITY BUT HAS
SPARKED SHOWERS OVER A BROADER AREA TO THE WEST OF I-75 AND N OF
I-70. THESE SHOWERS LOOK TO BE TRACKING JUST SOUTH OF EAST AND
MODELS ARE SLOW IN THE INITIATION OF STORMS TODAY BUT INDICATE A
RAPID EXPANSION ACROSS THE REGION AS SUN HELPS DESTABILIZE THE
BOUNDARY LAYER. BLENDED THE EARLIER ONSET OF SHOWERS TO THE
CURRENT FORECAST WHICH IS STILL ON TRACK. PREV DISC BELOW...

THE FORECAST FOCUS GOING INTO THE AFTERNOON WILL BE ON THE
POTENTIAL FOR THUNDERSTORM DEVELOPMENT. POPS WERE LARGELY BASED ON
SPC-WRF AND NCAR ENSEMBLE SIMULATED REFLECTIVITY
PROJECTIONS...SPREADING LIKELY POPS ACROSS THE CWA FROM NORTHWEST
TO SOUTHEAST BETWEEN 18Z AND 00Z. THIS REGION WILL BE AHEAD OF THE
UPPER TROUGH AXIS...IN A FAVORABLE AREA OF LIFT. ALTHOUGH THE
SURFACE PRESSURE PATTERN IS KIND OF A MESS...THERE DOES SEEM TO BE
A WEAK BOUNDARY MOVING SOUTHEAST INTO THE ILN FORECAST AREA...WITH
CONVERGENT FLOW ALSO HELPING TO PROVIDE FORCING FOR STORM
DEVELOPMENT. WITH COOLER AIR MOVING IN ALOFT...THANKS TO THE UPPER
TROUGH...MID-LEVEL LAPSE RATES WILL BE STEEPING SLIGHTLY. EVEN
THOUGH NEAR-SURFACE CONDITIONS WILL NOT BE ESPECIALLY MOIST OR
WARM...INSTABILITY SHOULD BE ABLE TO BUILD FAIRLY WELL...UP TO
AROUND 1500 J/KG OF SBCAPE. LOOKING UPSTREAM EARLY THIS
MORNING...SOME THUNDERSTORM CELLS MOVING INTO INDIANA ARE AN
INDICATION OF ELEVATED INSTABILITY...WHICH FURTHER SUGGESTS THAT
DIURNAL HEATING WILL BE ABLE TO GENERATE SOME ENERGY OUT OF THIS
AIRMASS. WIND SHEAR IS FORECAST TO BE MARGINAL...PRIMARILY
UNIDIRECTIONAL FROM THE WEST...AND PERHAPS AROUND 15-25 KNOTS
THROUGH A 6KM LAYER. THUS...THE INGREDIENTS ARE EXPECTED TO BE IN
PLACE FOR A LOW-END SEVERE EVENT ACROSS THE FORECAST AREA. TIMING
SHOULD BE MAINLY DIURNAL...WITH A THREAT FOR WIND AND HAIL.
HOWEVER...THE EXPECTED INSTABILITY AND SHEAR ARE SIMPLY NOT
EXPECTED TO BE APPRECIABLE ENOUGH FOR A SIGNIFICANT OR WIDESPREAD
EVENT. SINCE THE OVERALL FOCUS IS NOT PARTICULARLY
WELL-DEFINED...AND ENVIRONMENTAL CONDITIONS WILL BE SIMILAR ACROSS
THE REGION...CHANCES FOR STRONG STORMS DO NOT APPEAR SIGNIFICANTLY
DIFFERENT FROM ONE SECTION OF THE CWA TO ANOTHER. HOWEVER...IF
RECENT HRRR RUNS ARE CORRECT (AND STORMS MOVE THROUGH A LITTLE
FASTER THAN CURRENTLY FORECAST)...THE CHANCES FOR STRONGER STORMS
MAY SHIFT SLIGHTLY SOUTH AND EAST.

CLOUDS SHOULD BREAK ENOUGH TO ALLOW SOME INSOLATION FOR MOST
LOCATIONS IN THE CWA TODAY...THOUGH CENTRAL OHIO MAY STAY IN THE
CLOUDS A LITTLE LONGER THAN ELSEWHERE. THUS...A NNE-TO-SSW
TEMPERATURE GRADIENT WAS EMPLOYED IN THE GRIDS...WITH MID TO UPPER
70S IN THE NORTHERN/NORTHEASTERN CWA...AND LOWER 80S IN THE FAR
SOUTH.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
WITH THE AXIS OF THE UPPER LEVEL TROUGH CROSSING THE MIDDLE OHIO
VALLEY ON FRIDAY EVENING...FAVORABLE CONDITIONS FOR ASCENT WILL
QUICKLY COME TO AN END...AND PRECIPITATION SHOULD DIMINISH FROM
NORTHWEST TO SOUTHEAST ACROSS THE FORECAST AREA. UPPER FLOW WILL
REMAIN GENERALLY NORTHWESTERLY OVER THE REGION THROUGH THE REST OF
THE WEEK...AND THOUGH THERE IS GENERAL AGREEMENT IN THE
ARRANGEMENT OF THE SURFACE PATTERN THROUGH FRIDAY...THE EXACT
LATITUDINAL ALIGNMENT WILL HAVE A BIG ROLE IN THUNDERSTORM
CHANCES (ESPECIALLY ON THURSDAY).

DRY CONDITIONS ARE EXPECTED TONIGHT AND THROUGH THE DAY ON
WEDNESDAY...AS SURFACE HIGH PRESSURE BEGINS TO BUILD IN OVER THE
GREAT LAKES REGION. 925MB/850MB TEMPERATURES WILL COOL BY ONE OR
TWO DEGREES CELSIUS FROM TUESDAY TO WEDNESDAY...BUT WITH CLOUD
COVER EXPECTED TO BE FAIRLY LIMITED...TEMPERATURES SHOULD STILL
RISE TO SIMILAR VALUES AS ON TUESDAY. WITH FORECAST HIGHS IN THE
MIDDLE 70S TO AROUND 80...CONDITIONS WILL REMAIN ABOUT FIVE
DEGREES BELOW CLIMATOLOGICAL NORMALS.

AS THE GREAT LAKES SURFACE HIGH GROWS IN SIZE HEADED INTO
THURSDAY...ITS EVENTUAL MOVEMENT WILL DETERMINE HOW FAR SOUTH A
FRONTAL BOUNDARY AND CONVERGENT ZONE WILL SET UP FROM WEDNESDAY
NIGHT THROUGH FRIDAY. THIS WILL BE AN IMPORTANT QUESTION...AS
MODELS HAVE CONSISTENTLY SHOWN THAT CONVECTION WILL BE LIKELY
ALONG THIS BOUNDARY...PERHAPS WITH ONE OR MORE CONVECTIVE SYSTEMS
MOVING IN THE QUICK WESTERLY FLOW ALOFT. IN GENERAL...THE LAST 12
HOURS OF MODEL RUNS HAVE FAVORED A SLIGHT SHIFT TO A SOUTHWARD
SOLUTION...SETTLING STORMS ACROSS THE SOUTHERN HALF OF THE OHIO
VALLEY. SOME CHANGES WERE NECESSARY TO THE POP GRIDS THROUGH THIS
TIME FRAME...SIGNIFICANTLY LIMITING CONVECTIVE CHANCES IN THE
NORTHERN HALF OF THE CWA...WHILE STILL ALLOWING A CHANCE FOR
CONVECTION (ESPECIALLY IN THE SOUTHERN HALF) ON THURSDAY.

WITH THIS BOUNDARY SETTING UP SOUTH OF THE CWA...TEMPERATURES
SHOULD REMAIN SLIGHTLY BELOW NORMAL THROUGH THE FORECAST PERIOD.

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
MID/UPPER LEVEL TROUGH WILL PERSIST ACROSS THE EASTERN UNITED
STATES INTO EARLY NEXT WEEK AS THE WEST COAST RIDGE AXIS SHIFTS
VERY SLOWLY EASTWARD. THERE ARE SOME MODEL DISCREPANCIES WITH THE
NORTHWARD EXTENT OF THE SHORT WAVE ENERGY MOVING THROUGH THE
TROUGH ON THURSDAY. AS A RESULT...HAVE STUCK CLOSE TO THE MODEL
BLEND/CURRENT FORECAST WITH THIS...RANGING POPS FROM LOW CHANCE
NORTH TO LIKELY IN THE FAR SOUTH. ON THE BACK SIDE OF THIS SHORT
WAVE...WE SHOULD GET INTO A PCPN MINIMUM FOR THURSDAY NIGHT INTO
FRIDAY MORNING.

HEADING INTO THE WEEKEND AND EARLY NEXT WEEK...IT BECOMES MORE
DIFFICULT TO TIME/PLACE SHORT WAVE ENERGY IN THE TROUGHY PATTERN.
WILL THEREFORE MAINTAIN SOME LOWER CHANCE POPS THROUGH THE REMAINDER
OF THE LONG TERM PERIOD. WITH THE TROUGH IN PLACE ACROSS THE
REGION...TEMPERATURES WILL REMAIN AT OR SLIGHTLY BELOW SEASONABLE
NORMALS. EXPECT AFTERNOON HIGHS IN THE UPPER 70S TO LOWER 80S.

&&

.AVIATION /17Z TUESDAY THROUGH SATURDAY/...
CONVECTION IS FIRING ALONG AND AHEAD OF THE UPPER TROUGH AND IS
EXPECTED TO DECREASE WITH THE END OF DAYTIME HEATING. BKN VFR TO
OCCASIONALLY MVFR CLOUDS WILL SCATTER OUT THIS EVENING WITH FOG
DEVELPING TOWARDS DAYBREAK ALONG WITH SOME LIFR CIGS AT KCVG/KLUK
AND POSSIBLY KILN.

SKIES SHOULD LIFT AND SCATTER TOMORROW MORNING IN A LESS FAVORABLE
AIRMASS FOR THUNDERSTORM DEVELOPMENT.

OUTLOOK...THUNDERSTORMS POSSIBLE WEDNESDAY NIGHT INTO THURSDAY AND
AGAIN FRIDAY NIGHT INTO SATURDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...FRANKS
NEAR TERM...FRANKS
SHORT TERM...HATZOS
LONG TERM...JGL
AVIATION...FRANKS
Hazardous weather outlook, Jun 30, 8:01 AM EDT, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
801 AM EDT TUE JUN 30 2015

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-011215-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
801 AM EDT TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON.
A FEW STORMS MAY BECOME STRONG TO SEVERE...WITH A CHANCE FOR
DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 30, 3:58 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
358 PM EDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 PM     TSTM WND DMG     4 SSE AURORA            39.00N 84.88W
06/30/2015                   OHIO               IN   FIRE DEPT/RESCUE

            1 TREE DOWN ON THUERMER HOLLOW ROAD, TIME ESTIMATED FROM
            RADAR

&&

BPP
Special weather statement, Jun 30, 4:17 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
417 PM EDT TUE JUN 30 2015

INZ080-KYZ090>092-095-096-302045-
SWITZERLAND IN-KENTON KY-PENDLETON KY-BOONE KY-GALLATIN KY-GRANT KY-
417 PM EDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN GRANT...EASTERN
GALLATIN...SOUTHERN BOONE...WESTERN PENDLETON...KENTON AND EXTREME
EASTERN SWITZERLAND COUNTIES THROUGH 445 PM EDT...

AT 416 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
NAPOLEON...MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CRITTENDEN AND WALTON.

ALSO...ELLISTON...RYLE...MUNK...VERONA...SHERMAN...BRACHT...
NORTHCUTT...PINER...ATWOOD AND GARDNERSVILLE ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3871 8484 3883 8486 3889 8451 3872 8448
      3870 8479 3872 8479 3870 8482
Local storm report, Jun 30, 4:19 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
419 PM EDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     TSTM WND DMG     2 NNW MINFORD           38.89N 82.87W
06/30/2015                   SCIOTO             OH   EMERGENCY MNGR

            LARGE TREE DOWNED ONTO ROAD AND INTO POWER LINES ON
            PIKETON ROAD NORTH OF MINFORD. TIME ESTIMATED FROM RADAR.

&&

BUTNER
Local storm report, Jun 30, 4:23 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
423 PM EDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     1 WNW NEWARK            40.06N 82.42W
06/30/2015                   LICKING            OH   LAW ENFORCEMENT

            1 TREE DOWN ON HULL ROAD

&&

BPP
Special weather statement, Jun 30, 4:27 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
427 PM EDT TUE JUN 30 2015

INZ080-KYZ089>091-094-095-302100-
SWITZERLAND IN-OWEN KY-BOONE KY-CARROLL KY-GALLATIN KY-GRANT KY-
427 PM EDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN GRANT...GALLATIN...
CARROLL...SOUTHERN BOONE...NORTHERN OWEN AND SWITZERLAND COUNTIES
THROUGH 500 PM EDT...

AT 426 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MOUNT
STERLING...MOVING EAST AT 15 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 30 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...VEVAY...KENTUCKY
SPEEDWAY AND WARSAW.

ALSO...MOUNT STERLING...JACKSONVILLE...EASTERDAY...GHENT...CENTER
SQUARE...MARKLAND...ETHRIDGE...CARSON...QUERCUS GROVE AND FLORENCE
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3888 8519 3885 8467 3861 8472 3870 8521
      3874 8521
Local storm report, Jun 30, 4:34 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
434 PM EDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 PM     TSTM WND DMG     5 S BURLINGTON          38.95N 84.73W
06/30/2015                   BOONE              KY   LAW ENFORCEMENT

            SEVERAL LARGE BRANCHES DOWN NEAR CAMP ERNST ON HATHAWAY
            RD.

&&

KC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 8:11 PM EDTSpecial Weather StatementILNBracken34 min
Jun 29, 8:41 PM EDTSpecial Weather StatementILNMason34 min
Jun 29, 9:01 PM EDTAreal Flood AdvisoryILNLewis3 hr
Jun 29, 9:11 PM EDTSpecial Weather StatementILNLewis, Mason34 min
Jun 29, 9:46 PM EDTSpecial Weather StatementILNLewis29 min
Jun 30, 1:40 PM EDTAreal Flood AdvisoryILNBoone3 hr
Jun 30, 1:44 PM EDTSpecial Weather StatementILNBoone46 min
Jun 30, 1:55 PM EDTSevere Thunderstorm WarningILNBoone, Campbell, Kenton35 min
Jun 30, 2:08 PM EDTSevere Thunderstorm WarningILNBoone, Kenton37 min
Jun 30, 2:10 PM EDTAreal Flood AdvisoryILNBoone, Campbell, Kenton3 hr
Jun 30, 2:43 PM EDTSpecial Weather StatementILNKenton32 min
Jun 30, 2:50 PM EDTSevere Thunderstorm WarningILNBracken, Campbell, Kenton, Pendleton40 min
Jun 30, 3:08 PM EDTAreal Flood AdvisoryILNBoone, Campbell, Gallatin, Grant, Kenton, Pendleton3 hr
Jun 30, 3:13 PM EDTAreal Flood AdvisoryILNBracken, Campbell3 hr
Jun 30, 3:42 PM EDTSpecial Weather StatementILNCarroll, Gallatin, Grant33 min
Jun 30, 3:45 PM EDTAreal Flood AdvisoryILNCarroll, Gallatin, Grant, Owen, Pendleton3 hr
Jun 30, 4:06 PM EDTAreal Flood AdvisoryILNBracken, Lewis, Mason3 hr
Jun 30, 4:17 PM EDTSpecial Weather StatementILNGrant28 min
Jun 30, 4:27 PM EDTSpecial Weather StatementILNGallatin33 min
Jun 30, 4:40 PM EDTSpecial Weather StatementILNCarroll35 min
Jun 30, 4:58 PM EDTSpecial Weather StatementILNGrant, Pendleton32 min
Jun 30, 5:15 PM EDTFlash Flood WarningILNCarroll, Gallatin, Owen3 hr
Jun 30, 5:18 PM EDTSevere Thunderstorm WarningILNCarroll, Grant, Owen42 min
Jun 30, 5:34 PM EDTSpecial Weather StatementILNGrant26 min
Jun 30, 5:55 PM EDTSevere Thunderstorm WarningILNGrant, Owen22 min
Jun 30, 6:13 PM EDTAreal Flood AdvisoryILNGrant, Owen, Pendleton3 hr
Jun 30, 6:35 PM EDTSpecial Weather StatementILNCampbell, Kenton25 min
Jun 30, 6:52 PM EDTSpecial Weather StatementILNLewis23 min
Jun 30, 7:18 PM EDTSpecial Weather StatementILNGallatin27 min
Jun 30, 12:50 PM EDTSpecial Weather StatementILNDearborn, Ripley25 min
Jun 30, 12:53 PM EDTSevere Thunderstorm WarningILNDearborn, Ripley35 min
Jun 30, 1:15 PM EDTSpecial Weather StatementILNDearborn, Ripley30 min
Jun 30, 3:18 PM EDTSpecial Weather StatementILNOhio, Ripley27 min
Jun 30, 6:14 PM EDTSpecial Weather StatementILNRipley31 min
Jun 30, 6:19 PM EDTAreal Flood AdvisoryILNRipley3 hr
Jun 30, 6:48 PM EDTSpecial Weather StatementILNOhio27 min
Jun 30, 7:17 PM EDTSpecial Weather StatementILNFranklin28 min

Nearby

Flash Flood Warnings in Kentucky, 2015Flash Flood Warnings in Indiana, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.